# SDR ASAA2020073132968

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 29,036 hours, 9,403 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 9771
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 29,036 hours, 9,403 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING PDC FOUND #2 IDG NO OIL AND EVIDENCE OF OIL LEAK FROM IDG OIL COOLER. GROUNDED - YES. FOUND IDG AIR/OIL COOLER LEAKING ON #2 ENGINE. REMOVED AND REPLACED IDG AIR/OIL COOLER REF B737-900 AMM 24-11-21, NO LEAKS NOTED OPS CHECKS GOOD . PERFORMED IDG AIR/OIL COOLER INSPECTION CHECK REF AMM 24-11-21.
